1970 volume 2(3) pages 341 – 356
doi:10.1068/a020341

Cite as:
Jándy G, 1970, "The location problem of given and indivisible different units" Environment and Planning 2(3) 341 – 356

Download citation data in RIS format

The location problem of given and indivisible different units

G Jándy

Received 23 April 1970

Abstract. In cases where certain simplifications are allowed, the location optimisation of given and indivisible different economic units may be modelled as a bi-value weighted distribution problem. The paper presents a heuristic algorithm for this network-flow-type problem and also a partial enumeration algorithm for deriving the exact solution. But it is also pointed out that an initial sub-optimal solution can quickly be improved with a derivation on a direct line only, if the exact solution is not absolutely essential. A numerical example is used to illustrate the method of derivation on a direct line starting with an upper bound given by a sub-optimal solution.

Restricted material:

PDF Full-text PDF size: 1236 Kb

Your computer (IP address: 54.161.191.254) has not been recognised as being on a network authorised to view the full text or references of this article. This content is part of our deep back archive. If you are a member of a university library that has a subscription to the journal, please contact your serials librarian (subscriptions information).